# SDR P5CA9600430

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing Support
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FAIRING SUPPORT LEFT WING TO BODY FAIRING BS 1540, FOUND ON BLOWN TIRE INSPECTION.  REPAIRED PER BOEING SRM 53-50-04, EDDY CURRENT INSPECTION REVEALED NO CRACKS.
